# SDR SWAA095925

- Difficulty date: September 14, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 19,613 hours, 11,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6551463
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LATCH BROKEN.  REMOVED AND REPLACED LATCH PER MM.
